# SDR DL72S952000

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 651622374
- Condition: Cracked
- Location: Nr 7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TOP I/B CORNER OF THE ANTI-ICE DUCT CUTOUT IS CRACKED.  REPAIRED PER M/M 57-54-0 FIG 801 FOR NR 7 L/E SLAT.
